There are, as you listen to all of the advertisements, if your erection lasts for more than four hours, there are very, very unusual cases where that can happen. There are very rare cases of visual problems. There are even rarer cases of hearing problems. But with every medication, there always a potential downside. But the absolute contraindication is an unstable medical condition, an unstable cardiovascular condition, being on nitrates.
Many experts believe that atrophy, a partial or complete wasting away of tissue, and fibrosis, the growth of excess tissue, of the smooth muscle tissue in the body of the penis (cavernous smooth muscle) triggers problems with being able to maintain a firm erection. Poor ability to maintain an erection is often an early symptom of erectile dysfunction. Although the condition is called venous leak, the real problem is not with the veins but malfunction of the smooth muscle that surrounds the veins. The end result is difficulty with maintain a firm erection (losing an erection too quickly) that is now believe to be an early manifestation of atherosclerosis and vascular disease.
Erectile dysfunction (ED) can be treated by urologists or other specialists or even by your general practitioner. Your doctor may recommend medication that works by relaxing penis muscles and increasing blood flow into the penis. Other treatments include therapy, implants, surgery and lifestyle changes, like exercising regularly, losing weight and eating right.
Erectile dysfunction (ED) is one of the most common conditions affecting middle-aged and older men. Nearly every primary care physician, internist and geriatrician will be called upon to manage this condition or to make referrals to urologists, endocrinologists and cardiologists who will assist in the treatment of ED. This article will briefly discuss the diagnosis and management of ED. In addition, emerging concepts in ED management will be discussed, such as the use of testosterone to treat ED, the role of the endothelium in men with ED and treating the partner of the man with ED. Finally, future potential therapies for ED will be discussed.
In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.